In September my Dr. changed my meds around and I was finally stable for the first time in my life. The last four months have been the best time of my life. I've truly been a very happy person. Content with life and what it has to offer me - and what I have to offer it. I found a new sense of confidence and self-respect that I'd never had before. I was the person that had been hiding in the recesses of my psyche all my life and couldn't come out to play because all the other crap was pushing it down and beating it up, like kids on a playground. But finally that person emerged victoriously. She faced down demons that had been hurting her all her life and she won the war!!! SHE WON THE WAR!Now, it's back to playing lab rat again. I am so frustrated and angry about this. It is beyond my understanding how a drug that I'd been on for nearly a year could suddenly decide to wreack havoc with my body and cause tongue sores so painful that I had to stop taking it. Slowly I back down off of it. And then when I quit taking it altogether, BAM! Okay, not bam. It started slowly and picked up steam over the course of the week. I became a raving lunatic yesterday. I was losing control left and right. I felt rage like I haven't felt in almost 2 years. Yes, I have come a long way because I was able to recognize the feeling and reign it in before I acted on it - except for the occasional outburst of yelling. But it was hard, it was very hard. At times I thought I should have been locked up - so did John. But I wouldn't let him touch me and there was no way I was going anywhere of my own volition. Right at this moment I am okay. I am a bit sad and angry and frustrated. I am so upset because I have to go back to playing lab rat. I don't know how the new mood stabilizer is going to work. Lamictal was the first one to work for me. Now it is a NEW mood stabilizer - and I do mean NEW in every sense of the word. So new that the pharmacy doesn't even stock it yet. Is this good or bad? I feel as if I am being punished for something. Why was I allowed to experience that "normalcy" for four months only to have it RIPPED from me so obscenely?I have a million questions floating around inside of me. This has made me even more determined to find a way to more actively advocate for bipolar. I don't know how that is going to be - if it is through research or participation in different things...I'm just not sure...but somehow there has to be a way and I will find it.x-posting
Girl, Lamictal worked great for me as well...and then the rash. ;-/It is very frustrating, I know.
Also-I was on it for MONTHS before getting the rash...like 6 months or something.
I just don't understand it Leslie! I really don't. *spazzes momentarily* I'm so damn frustrated right now that it isn't even funny.I think I'm going to a hot bubble bath and then I'm gonnna wake John up for some stress relief. *grin* Maybe that'll help a little.